MAUDE Adverse Event Report: Covidien Surgical Signia; STAPLE, IMPLANTABLE

Covidien Surgical Signia; STAPLE, IMPLANTABLE
Model Number SIGSDS30CTVT
Medical Device Problem Codes Misfire (2532); Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Signia
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50132842
Report Number1219930-2026-04849
Device Sequence Number5598918
Product Code GDW
UDI-Device Identifier10884521741881
UDI-Public(01)10884521741881(17)281130(10)N5M1201Y(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGSDS30CTVT
Device Catalogue NumberSIGSDS30CTVT
Device Lot NumberN5M1201Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown